# SDR SWIA200514623

- Difficulty date: February 21, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 11,526 hours, 9,361 cycles
- Engine: Ge CF34*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER APPLYING TAKEOFF THRUST, NOTICED A STRONG OIL SMOKE SMELL IN THE AIRCRAFT.  SMELL DISAPPEARED AFTER SEVERAL MINUTES IN FLIGHT.  RECEIVED SMOKE TOILET MESSAGE DURING INITIAL CLIMBOUT.  REMOVED AND REPLACED RIGHT ENGINE.  OPERATIONAL CHECK GOOD.
